DOI 10.1111/j.1528-1157.1999.tb01598.x
Colitis may be part of the antiepileptic drug hypersensitivity syndrome.
Аннотация
PURPOSE: To show that colitis may be part of the antiepileptic hypersensitivity syndrome.
METHODS
Description of two case histories.
RESULTS
The first patient was a 47-year-old man who developed fever, lymphadenopathy, influenza-like symptoms, facial edema, skin rash and diarrhea after 3 weeks of carbamazepine (CBZ) treatment. Laparotomy because of severe abdominal pain 2 weeks later showed severe colitis with perforations. The second patient was a 41-year-old woman who developed fever, diarrhea, and skin rash 4 weeks after start of CBZ treatment. A colon biopsy confirmed colitis. Stool examinations did not show pathogenic microorganisms, and there was no evidence of Crohn's disease or ulcerative colitis. Both patients had elevated liver enzymes, peripheral eosinophilia, and eosinophils in the infiltrate of the colon.
CONCLUSIONS
In view of the close temporal relation between start of CBZ intake and development of colitis, the presence of fever, lymphadenopathy, and rash, and improvement after discontinuation of CBZ, we conclude that the two patients developed an AED hypersensitivity syndrome. Our case histories demonstrate that severe colitis may be part of this syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.